# SDR A6WA200740580

- Difficulty date: October 14, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT STRUCTURE CLIP AT FS 280, LBL 9, INBOARD IS CRACKED IN RADIUS APPROX .3 INCHES LONG.  MAINTENANCE REMOVED INBOARD 280 CLIP AT LBL 9 AND REINSTALLED NEW SERVICEABLE CLIP P/N 601R31113-57, IAW CRJ SRM 51-42-21 AND BSC STANDARD REPAIR 601R-53-0057A.  (M)
